# SDR HEEA0016066

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3122H
- Make and model: Skrsky S76A
- Aircraft serial: 760233
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Relay
- Part number: A1077B
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BAD FROM STOCK - MICROSWITCH STUCK 12 AND 13 DOES NOT OPEN WHEN RELAY IS PULLED.  REMOVED AND REPLACED WITH SERVICEABLE RELAY.
